On weak Chebyshev subspaces. II. Continuous selection for the metric projection and extension to Mairhuber's theorem

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The main result in this paper is the characterization of all n-dimensional weak Chebyshev Z subspaces of C(Q) for which the metric projection has a continuous selection. It is also shown that if n ≥ 3 and PN has a continuous selection, then Q should be homeomorphic to a subset of R.

Original languageEnglish
Pages (from-to)142-163
Number of pages22
JournalJournal of Approximation Theory
Volume67
Issue number2
DOIs
Publication statusPublished - 1991

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this